Thursday, 29 June 2017

BUSERELIN SIDE EFFECTS | MY EXPERIENCE OVERALL

Although I'm still on Buserelin my consultant said that once I start the stims stage (superovulation with Gonal-F) any side effects such as low mood etc should get better. So as I'm on day 1 of stims I thought this would be a good time to reflect on my experience of using the drug.

The long and short of it is that I feel like I've got off very lightly. The only side effect that I've really had is tiredness. That said it's been quite bad, where I've pretty much felt like a zombie at times. For about 4 hours after taking it I'm not on the ball enough to drive. As it happens I've had no reason to go anywhere so I haven't driven for 22 days now! 

Other than the crazy tiredness (which isn't always bad everyday) I don't think I've had any side effects at all. I experienced two headaches which may or may not have been down to the drug. One day where I cried for no reason (I think that was the drugs!) and yesterday I felt a little bit down. But my nan has just passed away so it could be that.

Have you taken Buserelin? If so, what side-effects did you get?

Jess. xx

No comments:

Post a Comment

7 WEEKS PREGNANT | UPDATE

Good morning everyone! Today we're 7 weeks and our first scan is tomorrow. In terms of symptoms from the past week, I've had a h ...